Advances in Differential Equations

Existence and structure of solutions for an infinite horizon optimal control problem arising in economic dynamics

Alexander J. Zaslavski

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study an infinite horizon optimal control problem arising in economic dynamics. We establish convergence of approximate solutions to the golden-rule stock (turnpike) and show the existence of overtaking optimal solutions.

Article information

Source
Adv. Differential Equations Volume 14, Number 5/6 (2009), 477-496.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867257

Mathematical Reviews number (MathSciNet)
MR2502702

Zentralblatt MATH identifier
1165.49001

Subjects
Primary: 49J99: None of the above, but in this section 54E52: Baire category, Baire spaces

Citation

Zaslavski, Alexander J. Existence and structure of solutions for an infinite horizon optimal control problem arising in economic dynamics. Adv. Differential Equations 14 (2009), no. 5/6, 477--496. https://projecteuclid.org/euclid.ade/1355867257.


Export citation